# SDR AALA202302243929

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 31,350 hours, 12,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW PRESSURE MESSAGE ON DEPARTURE SHORTLY AFTER FLAP RETRACTION. THE AIRCRAFT LANDED SAFELY AT LAS WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
